# SDR SWIA2020062351147

- Difficulty date: May 24, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL DD7A HAS CORROSION ON WEB SURFACE.  (C-CHECK) RO 6/21/2020 REMOVED CORRODED PAX DOOR DD7A INTERCOSTAL AND REPLACED WITH NEW REFERENCING DWG, SRM.  LEAK TEST GOOD.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  COMPLETED FORM M-337.
